# SDR SWAA2022012472978

- Difficulty date: May 10, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 20,652 hours, 12,211 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER FORWARD SLIDER CRACKED. / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER FORWARD SLIDER IAW M.M.#53-31-31
